# SDR CA090121011

- Difficulty date: December 21, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 677 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Part time: 717 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE REPLACEMENT OF THE AUX FUEL PUMP, IT WAS NOTED THAT THE SERVO LEAKING.  SERVO WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
